# SDR IPXA13M76694

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR AFT UPPER LIGHT SOCKET BROKEN, EMERGENCY LIGHT INOPERATIVE.  R & R BROKEN SOCKET.  OPS CHECKED GOOD IAW AMM 33-50-00.
